Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A Harnack inequality in Orlicz–Sobolev spaces

Tom 243 / 2018

Waldo Arriagada, Jorge Huentutripay Studia Mathematica 243 (2018), 117-137 MSC: Primary 35J20; Secondary 35J60, 35J91. DOI: 10.4064/sm8764-9-2017 Opublikowany online: 8 March 2018

Streszczenie

A generalized Harnack inequality for the $\phi$-Laplacian $$ -{\rm div}\biggl(\phi(|\nabla u|) \frac{\nabla u}{|\nabla u |}\biggr) = {\mathcal B}(\cdot,u) \ \quad \mbox{in}\ \varOmega $$ is obtained. The domain $\varOmega\subseteq \mathbb R^N$ is bounded and has the segment property. The right-hand side $\mathcal B$ is a Carathéodory function which satisfies mild growth restrictions. The term $\phi$ is an odd and increasing homeomorphism from $\mathbb{R}$ onto $\mathbb{R}$ which is not necessarily differentiable. The lack of smoothness is in striking contrast with the classical case treated by Lieberman.

Autorzy

  • Waldo ArriagadaDepartment of Applied Mathematics
    and Sciences
    Khalifa University
    Al Zafranah, P.O. Box 127788
    Abu Dhabi, United Arab Emirates
    e-mail
  • Jorge HuentutripayInstituto de Ciencias Físicas y Matemáticas
    Universidad Austral de Chile
    Campus Isla Teja
    Valdivia, Chile
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek